Skip to Content
Exit Menu

Newest selected publications

Andres, M., Maischak, M. and Stephan, EP. (2016) 'Dual-Dual Formulation for a Contact Problem with Friction'. Computational Methods in Applied Mathematics, 16 (1). pp. 1 - 16. ISSN: 1609-9389 Open Access Link

Journal article

Maischak, M., Krebs, A. and Stephan, EP. (2014) 'Quasi-optimal degree distribution for a quadratic programming problem arising from the p-version finite element method for a one-dimensional obstacle problem'. Discrete Applied Mathematics, 164 (PART 1). pp. 200 - 209. ISSN: 0166-218X

Journal article

Shaw, S., Banks, HT., Birch, MJ., Brewin, MP., Greenwald, SE., Hu, S., et al. (2014) 'High-order space-time finite element schemes for acoustic and viscodynamic wave equations with temporal decoupling'. International Journal for Numerical Methods in Engineering, 98. pp. 131 - 156. ISSN: 1097-0207 Open Access Link

Journal article

Kruse, C. and Maischak, M. (2013) 'Convection problems on anisotropic meshes'. Computational Methods in Applied Mathematics, 13 (1). pp. 55 - 78. ISSN: 1609-4840

Journal article

Barrientos, MA. and Maischak, M. (2013) 'A-posteriori error analysis to the exterior Stokes problem'. Applied Numerical Mathematics, 63. pp. 25 - 44. ISSN: 0168-9274

Journal article
More publications(52)